Authors: | Dimitrijevic, Ivan Dragović, Branko Grujic, Jelena Rakic, Zoran |
Title: | Constant curvature cosmological solutions in nonlocal gravity | Journal: | AIP Conference Proceedings | Volume: | 1634 | First page: | 18 | Last page: | 23 | Issue Date: | 1-Jan-2014 | ISBN: | 9780735412736 | ISSN: | 0094243X | DOI: | 10.1063/1.4903008 | URL: | https://api.elsevier.com/content/abstract/scopus_id/84933051061 | Abstract: | © 2014 AIP Publishing LLC. Modified gravity model with nonlocal term of the form R -1 F(□)R is considered. Cosmological solutions for constant scalar curvature are found for all three values of curvature constant k = 0, ±1. Among these solutions there are two nonsingular bounce solutions and one singular cyclic cosmic solution. |
Keywords: | Bounce solutions | Cosmological solutions | Nonlocal gravity models | Scalar curvature |
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.